# SDR A6WA200940410

- Difficulty date: June 12, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F/S 484.00, LBL 36.0, WL 72.0 IS CRACKED.  CRACK LENGTH IS .450" INTERCOSTAL AT F/S 484.00, LBL 36.0, WL 72.0 REPAIRED IAW REO 601R-53-41-059 REV. A.  (K)
